# SDR SWAA2025102121449

- Difficulty date: October 5, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,149 hours, 19,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Mast
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAST DRAIN BOTTOM EDGE CRACKED.
